Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I wa son tane for 7 months and withing a week of stopping it...My oil returned now 2 and half in my oil has gotten worse/.....

with that I have more pimples....so for me it breaks me out

WHY SI THIS HAPPENEING.....

my derm asked if I want to go on a second course and if that doesnt help my oil , he said then I'm just born with oily skin....

but its cause my breakouts....

Link to comment
Share on other sites

yes sorry thats what I meant////.....the oil came back within a week of stopping tane...and now getting more and more pimples....is it due the oil?

Link to comment
Share on other sites

yes sorry thats what I meant////.....the oil came back within a week of stopping tane...and now getting more and more pimples....is it due the oil?

Well not really. Oil is one of acne causes but just one. After accutane my oil came back full force 3 weeks later and I'm still all good, although I always get 3-5 teeny whiteheads or clogged pores everyday that go away in a day or 2 and are not visible unless you scan my face. But I do get occassional flares with small pimples like 3-7 of those at once and then they vanish without a trace. And I'm also 2 1/2 months since being done, matter of face I finished on the same day as you :)

And NO accutane is not to get rid of your oil!! Just your acne, your oil will always come back no matter how many accutane course you will take!!

And most importantly what type of pimples you brake out? Real zits or just very very small stuff because if that's the case, then you are ok :)

Link to comment
Share on other sites

well I get liek little tiny pimples but I recently got a few big ones not that big but big enough to make u feel bad....but I'm not happy with my face anymore....wit the redness and the oil and now break outs...i dont knwo what to do...

Link to comment
Share on other sites

well I get liek little tiny pimples but I recently got a few big ones not that big but big enough to make u feel bad....but I'm not happy with my face anymore....wit the redness and the oil and now break outs...i dont knwo what to do...

Dude what you are experiencing is completely normal. Redness will pass!! It'll take time tough. Oily skin you will deal with it a long time my friend. And you will get flare ups from time to time. Stop reading this board and you'll be fine :)

Link to comment
Share on other sites

Because if s/he's getting tiny pimples, it's likely that the pores are starting to clog again. If a second course is not an option due to finances, a topical retinoid is the best bet for clearing those pores before they get too blocked, and keeping them clear in the long run.

Link to comment
Share on other sites

Because if s/he's getting tiny pimples, it's likely that the pores are starting to clog again. If a second course is not an option due to finances, a topical retinoid is the best bet for clearing those pores before they get too blocked, and keeping them clear in the long run.

I dunno I was at my derm's office a few days ago because of a birth mark removal and asked him about those tiny pimples I'm getting (hell I was still getting those even when I got off the course) he said that's normal. There is also sometimes like a several days period I don't even get those and then I flare again but I'm always clear to the naked eye unless you scan my face and I been off accutane for more then 2 1/2 months now and same old story.

It would be insane to do a second course for such extremely mild acne grrr.

Link to comment
Share on other sites

It would be insane to do a second course for such extremely mild acne

I would leave that determination to Mac's dermatologist who has offered Mac a second course.

Then I assume it's worse then just tiny pimples, because I asked my derm about this (I'm experiencing the same probs) and he said nope you are normal and we cured you, just use tazorac if this bothers you.

Link to comment
Share on other sites

well somedays my face looks ok but others no...but I still get pimpels here and there.....the thing that bother me is the oil which I believe is contributign to my pimples...and the redness is another story....liek example yesterday I was at my aunts and we were playing a game and u knwo wotht he excitment and all.....but then i went to the bathroom looked at my face is was so red, it looked rough...I dont know was it the light.....I'm very confused

Link to comment
Share on other sites

Dude that happens to everybody with the flushing! And no oil doesn't cause the breakout, it's just 1 of the factors of acne! What you are getting is normal man, occassional flareups and tiny pimples, that's why derms recommend topicals. I dunno what your derm is thinking, maybe you told him something more bizarre because a derm that wants to put on accutane for what you are having he should have his license stripped off.

And one last time...Accutane WILL NOT cure your oil!! You can take accutane 10 times and your oil will always be back, and for the records I have a friend with very oily skin, he looks sometimes he is sweating and has crystal clear skin although as a teen he did have some bad acne but outgrew it and the same goes for my dad who is 64, he told me he had this shitty oily skin for ages but also only acne as a teen. And there is people with dry skin and have bad acne, so go figure this!

Enjoy your life with clear skin, the redness and redmarks will pass, and you will be good.

Link to comment
Share on other sites

but thats the thign I cnat enjoy my life, I cant, I look in the mirror and I dont liek what I see....so what shoudl I try some topiclas for maintance.....

Link to comment
Share on other sites

but thats the thign I cnat enjoy my life, I cant, I look in the mirror and I dont liek what I see....so what shoudl I try some topiclas for maintance.....

Well budy there is only one thing I can tell you, a 2nd course of accutane won't take care of what you have problems with right now. Since accutane already gave you redness and all, it'll do it again. And if it gives you an IB, well you will have more red marks. Just let time go by, and all will fade, however, if your acne will worsen, I mean breaking out in real zits and such, then that's another story, but for now listen to me or do what you want. And since your red and all right now, topicals ain't a good idea either.

Remeber this, 90% your acne won't return at least for a year if not forever, so take it easy.

Link to comment
Share on other sites

what about the pimpels i'm getting......yea the topicals last time got me irritated but i can go easy this time and use a moistriser with it.....i feel leik my face needs soemthing....all I am doing now is wahing it with a mild cleanser and using a oil control cream

Link to comment
Share on other sites

Mac, if you don't want to do Accutane again, get a prescription for Retin A. But I wouldn't put it off ... the worse your skin gets, the harder it will be to put it to rights again.

BTW, for anyone else reading, I definitely recommend that people use a topical retinoid to maintain their clear pores after they come off Accutane.

Oh, and Accutane doesn't just stop the oil. It also normalizes keratinization (topical retinoids do this as well). Skin cells that don't shed properly are a big contributing factor to acne.

Link to comment
Share on other sites

Mac - since affording a second course is an issue for you ask your derm if you can have a topical retinoid and either a topical antibiotic or antibiotic/BP combo like Duac. If those are not enough to maintain your clarity, start thinking about finding a way to finance a second course. Capital One has a credit program for medical procedures, and there is another one that i know of called Care Credit which is offered through GE Bank.

Link to comment
Share on other sites

well if my drug plan cant pay for it, i can poay for it, but dont want to lol.....but I feel liek my acne is not that bad for accuatne JUST YET.....myabe I can try a topical(dont know what) that will heopefully help and not break me out more or irrittate me

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×